English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Euler number of an orbifold

MPS-Authors
/persons/resource/persons235435

Hirzebruch,  Friedrich
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hirzebruch, F., & Höfer, T. (1990). On the Euler number of an orbifold. Mathematische Annalen, 286, 255-260. Retrieved from http://www.digizeitschriften.de/dms/img/?PPN=PPN235181684_0286&DMDID=dmdlog23.


Cite as: http://hdl.handle.net/21.11116/0000-0004-392C-C
Abstract
There is no abstract available